# SDR EIAA9680

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47044
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 642
- Part time: 49,920 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - EXFOLIATION CORROSION WAS FOUND ON THE LOWER FUSELAGE EXTERNAL SKIIN AT BS 642, LONGERON 30, AND BL 0.000.  CORRODED AREA MEASURES 5.25 INCH LONG AND 4.90 INCH WIDTH.  TWO EXTERNAL FINGER REPAIR DOUBLERS FABRICATED AND INSTALLED ON TRIMMED OUT AREA.  AN EXTERNAL REPAIR DOUBLER FABRICATED AND INSTALLED.  APPROVAL SOURCES, DOUGLAS TELEX NR MISC6900/AJC AND 8110-3 DATED 30 SEPT 1996 REF ECRA NR 916-53-016-2.  (M)
